Back to Search Start Over

A necessary and sufficient condition for positive solutions for fourth-order multi-point boundary value problems with -Laplacian

Authors :
Zhang, Xinguang
Liu, Lishan
Source :
Nonlinear Analysis. May2008, Vol. 68 Issue 10, p3127-3137. 11p.
Publication Year :
2008

Abstract

Abstract: In this paper, we consider the existence of positive solutions for a class of singular fourth-order -Laplacian equation with multi-point boundary conditions. By means of a monotone iterative technique, a necessary and sufficient condition for the existence of a pseudo- positive solution is established. Also, the existence and uniqueness of the pseudo- positive solution, the iterative sequence of the solution and an error estimation for the pseudo- positive solution are obtained. [Copyright &y& Elsevier]

Details

Language :
English
ISSN :
0362546X
Volume :
68
Issue :
10
Database :
Academic Search Index
Journal :
Nonlinear Analysis
Publication Type :
Academic Journal
Accession number :
31400000
Full Text :
https://doi.org/10.1016/j.na.2007.03.006